# SDR 08FDEA03206

- Difficulty date: August 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: NJC6010
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT SEVERE CORROSION WITH EXFOLIATION ON CHANNEL UPPER SIDE.  REPAIRED CHANNEL IAW SRM 53-70-00 VOL I FIG 7.
